# SDR SB05118

- Difficulty date: September 21, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Connector
- Part number: FRF0E2822P03
- Condition: Burned
- Location: Nr 2 Pylon
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

BOS - FLT822 - ON FINAL APPROACH TO BOS, THE TR2 AND TR3 CIRCUIT BREAKERS POPPED.  CREW INITIATED A GO-AROUND THE FIELD AND POWERED UP THE APU.  EVERYTHING WAS NORMAL FOR LANDING.  UPON SECOND FINAL APPROACH, THE SAME THING HAPPENED AS WITH THE FIRST APPROACH.  CAPTAIN DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  AIRCRAFT TAXIED TO THE GATE ON ITS OWN POWER.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE PYLON CONNECTOR D3024 AND MATING FIREWALL CONNECTOR D410 PLUS GENERATOR FEEDER PINS AND SOCKETS.  ALSO, REMOVED AND REPLACED NR 3 TRANSFORMER RECTIFIER UNIT AS PRECAUTIONARY.  OPERATIONAL CHECK GOOD.
